By Topic

Stability and periodicity in fuzzy differential equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Diamond, P. ; Dept. of Math., Queensland Univ., Brisbane, Qld., Australia

Formulations of fuzzy differential equations (DEs) in terms of the Hukuhara derivative do not reproduce the rich and varied behavior of crisp DEs. Another interpretation in terms of differential inclusions, expressed level setwise, overcomes much of this deficiency and opens up for profitable investigation such properties as stability, attraction, periodicity, and the like. This is especially important for investigating continuous systems, which are uncertain or incompletely specified. This paper studies studies Lyapunov stability of fuzzy DEs and the periodicity of the fuzzy solution set for both the time-dependent and autonomous cases

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:8 ,  Issue: 5 )